# SDR COMA0160956

- Difficulty date: December 8, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 13,810 hours, 12,940 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 13,810 hours, 12,940 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACK.REPAIRED DAMAGE IN ACCORDANCE WITH CANADAIRE REO 601-53-61-345.
